... I've been on this dosage for about 5 days. I take one capsule every morning. I've noticed a bit of slight swelling in my lymph nodes on the left side of my neck. I've been having trouble sleeping, and it makes me quite drowsy throughout the day when I take it . I was wondering. If I stop using it for a while will my nodes heal? If so, after they have healed could I start taking it again or will it still have the same affect on my nodes? Also would it make a difference for my nodes, drowsiness, and trouble sleeping to take Adderall IR. I also heard that feeling drowsy from taking adderall is due to, too low of a dose, is this true? Or should I just change my medication all together? Thanks for reading. All answers appreciated!
Hi there Mase99. The lymph node swelling can be associated with Adderall use but indirectly. When I was on the XR I experienced swelling in my right lymph node but now that im on the D-amphetamine salts it doesn't ever happen. The Dr told me it varies by individual was because of the dehydration that is caused by Adderall. Ppl are dehydrating long before the show symptoms so make sure you are drinking plenty of water & even add an electrolyte replacement -like powerade- in the warmer months. My advice though is talk to your Dr, make him aware of the lymph node swelling & follow Dr orders. Good luck :0)
The somnolence issue is one that many of us face. I've been researching to try to find the exact cause and mechanism for this phenomena in preparation to answer your question and I haven't found anything except these few points: 1) Occasional somnolence is frequent among Adderall patients while they are in the initial stages of treatment. 2) It is a good sign that you were properly diagnosed as most people who take it recreationally do not report sleepiness. 3) It could be a sign that your dose isn't high enough and you and your doctor need to work together to find one that is right for you.
I’ve been taking Adderall for maybe a little over a year now and recently have been dealing with your same symptoms except I also feel like my thyroid swells up. I’m still in school and I’m taking classes for my EMT and all my symptoms really started when we started working on the lymphatic system so my doctor who felt my lymph nodes and even sent me to get an ultra sound that you could see the swelling in and feel the swelling said that since I’ve started a higher dosage and have been talking about the lymphatic system that the pain and irritation that my lymph nodes had been causing is just all in my head which is one of the most aggravating things you could possibly hear from a doctor, I have pictures that you can see my lymph nodes all swelled up.
Sorry for this long back story but I’m getting to the point of everything, we started talking about the lymphatic system at the beginning of spring when most people’s allergies start to pop up so my doctor did recommend trying over the counter medication such as Zyrtec which seems to help a little bit but everyone’s different, I stopped taking my Adderall since it’s summer and we’ve been on quarantine off and on and the symptoms just were not worth it to me. I continued to take Zyrtec and hydrate and my lymph node problems have completely went away. But today I decided to start taking it again and my lymph nodes are a little swollen but the Zyrtec does help keep them down a little bit which is better than nothing I guess, just do not take Benadryl for lymph nodes that’s the only other information I can offer, sorry for rambling on and on I just took my Adderall for the first time in about a month so my brain is going 100 miles an hour and it is just quite frustrating having these symptoms and being told it’s just in your head but then finding others who are going through the same things I hope this helps and sorry for all this rambling. Stay safe during these unfortunate times and I hope you get everything figured out and don’t get told it’s just in your head
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.